Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: S. Eilenberg and N. Steenrod
Title: Foundations of algebraic topology
Additional book information Princeton University Press, 1952 (second printing, 1957), 15 + 328 pp., $7.50

Review Information

Reviewer: E. H. Spanier
Journal: Bull. Amer. Math. Soc. 37 (2000), 114-115
PII: S 0273-0979(99)00836-8
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 64 (1958), 190–192
Review copyright: © Copyright 1999 American Mathematical Society